# SDR IPXA2022022479374

- Difficulty date: February 1, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 19,090 hours, 11,479 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: A5724049700401
- Condition: Gouged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGLH WING INTERMEDIATE RIB P/N A5724049700401 GOUGED.ACCOMPLISHED REPAIR PER EA 300-5751-27-A2818
